MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEG HOLDER SURGICAL ASSISTANT(P/N 10200); ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. LEG HOLDER SURGICAL ASSISTANT(P/N 10200); ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 7209451
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the leg holder would not lock and it would not stay locked.No case involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H3, h6: the device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection revealed that the set screw was loose on the t bar.The t-bar was no longer inserted.The medial post was pulled out of the base unit.A functional evaluation found that the device was compromised because the medial post was removed from the base unit.It could not be functionally tested.The complaint was confirmed.Factors that could have contributed to the reported event include an inadvertent removal of the t-bar.A review of the device history record shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.No containment or corrective actions are recommended at this time.

Brand Name
LEG HOLDER SURGICAL ASSISTANT(P/N 10200)
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key10624630
Report Number1219602-2020-01517
Device Sequence Number14110396
Product Code FWZ
UDI-Device Identifier03596010468635
UDI-Public03596010468635
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209451
Device Catalogue Number7209451
Device Lot Number08291
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2020
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date10/04/2020
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1